# SDR SWAA2025081492150

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER I/B FWD SEAT TRACK CRACKED.   RECEIVED NEW FIRST OFFICER INBD FWD SEAT TRACK IAW AMM 25-11-11-400-801. THE INSTALLATION WILL BE PERFORM ON TASK CARD TTG8Q003NM2R,  STEP 12.
